Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Stomach problems, headaches, stomach cramp, weight loss after having protein supplement powder. Reason and cure?

Dear Sir/Madam My Name is Abdul Rahim working as project coordinator in Dubai, 36 years old Indian male I have had some protein powder supplement ( whey protein ) for two weeks 3 years back. After serving 2 weeks I got problems in my stomach and got some diseases as follows 1. Diarrhea (up to 1 week after stopping the powder) 2. Bloating and flatulence in stomach(still feeling some time) 3. Headache and stomach cramp (still feeling occasionally) 4. Unsatisfaction in sexual intercourse (one type of freezed feeling) 5. Dry lips and eyes from dehydration 6. Particular foods can not be (eg. Egg, Chappati, Beans items, chocolate etc) 7. I lost body weight from 67 to 61 kg I have discussed these things with many doctors in UAE and have done Endoscopy, Colonoscopy and blood tests for H-pylory etc, but it didn’t work out. I realise now all the stuff done wasted the time So kindly suggest me where I have to go or what I have to do to escape from this trap Thank you very much Abdul Rahim 055-0000
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Thank you for asking question on health care magic
your symptoms pertain to gastro intestinal system
better go to a corporate hospital or an institute of gastroenterology and consult a gastroenterologist
any further queries will be answered promptly
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor